# SDR SWAA2021060166873

- Difficulty date: April 27, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE PANEL ON LE STA 95.96 AT LT HORIZONTAL STABILIZER / REPLACED LEADING EDGE PANEL RIB CHORD ON LE STA 95.96 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING 186A1001 REV. A
